# SDR DALA2016120209503

- Difficulty date: December 2, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 43,237 hours, 5,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT SEAT 14AB UNSERVICEABLE.  REPLACED LIGHT AT SEAT 14AB.
